dc.creator | Ayala, V´ıctor | |
dc.creator | Diniz, Marcos M. | |
dc.creator | Lima, Jos´e C.P. | |
dc.creator | Veloso, Jos´e M.M. | |
dc.creator | Tribuzy, Ivan | |
dc.date | 2008-07-01 | |
dc.date.accessioned | 2019-05-03T12:36:41Z | |
dc.date.available | 2019-05-03T12:36:41Z | |
dc.identifier | http://revistas.ufro.cl/ojs/index.php/cubo/article/view/1519 | |
dc.identifier.uri | http://revistaschilenas.uchile.cl/handle/2250/84250 | |
dc.description | A graphic study of wave front sets of exponential sub-Riemannian maps is performed for homogeneous three dimensional sub-Riemannian manifolds. We verify that depending on dimension of the sub-Riemannian isometry group of the manifold, the first singularities of wave front sets are of two types. If the group is four dimensional, the singularity is a conjugate point. If the group is three dimensional, there are two conjugate points and the wave front set intersects along a segment which connects both points. | en-US |
dc.format | application/pdf | |
dc.language | eng | |
dc.publisher | Universidad de La Frontera. Temuco, Chile. | en-US |
dc.relation | http://revistas.ufro.cl/ojs/index.php/cubo/article/view/1519/1373 | |
dc.source | CUBO, A Mathematical Journal; Vol. 10 Núm. 2 (2008): CUBO, A Mathematical Journal; 107–134 | es-ES |
dc.source | CUBO, A Mathematical Journal; Vol 10 No 2 (2008): CUBO, A Mathematical Journal; 107–134 | en-US |
dc.source | 0719-0646 | |
dc.source | 0716-7776 | |
dc.title | Wave Front Sets Singularities of Homogeneous Sub-Riemannian Three Dimensional Manifolds | en-US |
dc.type | info:eu-repo/semantics/article | |
dc.type | info:eu-repo/semantics/publishedVersion | |